| Catalog Number |
4701000000 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.7 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings (components/results): 1 device: chassis/frame / mechanical problem identified.1 device: joint; part/component/sub-assembly term not applicable / mechanical problem identified.1 device: latch / mechanical problem identified.1 device: latch / device migration.1 device: part/component/sub-assembly term not applicable / wear problem.1 device: part/component/sub-assembly term not applicable / mechanical problem identified.1 device: rail / deformation problem.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 7 malfunction events(s), where it was reported the devices experienced foot section does not latch/lock (false latch) or abduction assembly false latch.No adverse consequence or clinically relevant delay in treatment was reported.